A new approach to non-homogeneous local Tb theorems

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/334387

Citation

Martikainen , H , Mourgoglou , M & Vuorinen , E 2021 , ' A new approach to non-homogeneous local Tb theorems ' , Journal d'Analyse Mathematique , vol. 143 , no. 1 , pp. 95-121 . https://doi.org/10.1007/s11854-021-0147-6

Titel: A new approach to non-homogeneous local Tb theorems
Författare: Martikainen, Henri; Mourgoglou, Mihalis; Vuorinen, Emil
Upphovmannens organisation: Department of Mathematics and Statistics
Datum: 2021-06
Språk: eng
Sidantal: 27
Tillhör serie: Journal d'Analyse Mathematique
ISSN: 0021-7670
DOI: https://doi.org/10.1007/s11854-021-0147-6
Permanenta länken (URI): http://hdl.handle.net/10138/334387
Abstrakt: We develop a new general method to prove various non-doubling local Tb theorems. The method combines the non-homogeneous good lambda method of Tolsa, the big pieces Tb theorem of Nazarov-Treil-Volberg and a new change of measure argument based on stopping time techniques. We also improve known results and discuss some further applications.
Subject: 111 Mathematics
TESTING CONDITIONS
SQUARE FUNCTIONS
BOUNDEDNESS
Referentgranskad: Ja
Användningsbegränsning: openAccess
Parallelpublicerad version: acceptedVersion
Finansierad av: Academy of Finland
Finansierings ID: 266262


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1511.00528.pdf 248.0Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post